# SDR DL72S961214

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001441
- Condition: Inoperative
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ENGINEER TESTED EMER EXIT SYS AFT AIRSTAIR UPPER LT DID NOT TEST.  FWD TO MCO AND PLAC PER M3L 33-00-16.
